# SDR EM04024

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000016
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGA5799
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 ENGINE FADEC FOR TROUBLESHOOTING, NO HELP.  REINSTALLED FADEC ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE FUEL METERING UNIT.  FAULT CLEARED, GROUND POWER ASSURANCE RUN CHECK IS NORMAL.
